OFF13%Save $0.60

Aspro Tablets Easy To Halve 20 Tablets

$3.95

Aspro Clear Aspirin Tablets provide fast & effective temporary relief from: Headache, Sore throat, Toothache, medically-diagnosed rheumatic and arthritic pain, pain associated with cold and flu, Inflammation associated with muscular aches and pains, medically-diagnosed Neuralgia or Fibrositis and Period Pain. Also reduces fever.

20 Tablets

Only 6 left in stock

Description

Directions

  • Adults:
    Take 2 – 3 tablets with water every 4 hours as necessary.
  • Children over 12 years:
    Take 1 – 2 tablets with water very 4 hours as necessary.

Do not exceed 12 tablets in 24 hours unless directed by a doctor.

Ingredients

Active Ingredient per tablet:
Aspirin…320mg

Contains Sulfites.

Warnings

Do not use this product :

  • If you have a stomach ulcer or history of heart failure
  • During the first 6 months of pregnancy unless advised by a doctor. Do not use at all in the last 3 months of pregnancy
  • If you are allergic to aspirin or other anti-inflammatory medicines.
  • If you get an allergic reaction, stop taking and see your doctor immediately.
  • If you are taking anticoagulant therapy

Unless a doctor has told you to, do not use this product:

  • For more than a few days at a time
  • In children under 12 years of age
  • In children 12-16 years of age with or recovering from chicken pox, influenza or fever.
  • If you have asthma – with other medicines containing aspirin or anti-inflammatory medicines that you are taking regularly
  • If you have impaired kidney or liver function see a doctor before taking for thinning the blood or for your heart.

See your doctor before taking for thinning the blood or for your heart.

Additional information

Barcode

AUST R

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.